# SDR USAASB98187

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY/EVACUATION LIGHTS INOPERATIVE.  BULLNOSE EVACUATION LIGHT AT SEAT ROW 1, ESCAPE SLIDE LIGHT FOR FORWARD PASSENGER DOOR, EXIT SIGN OVER FORWARD SERVICE DOOR AND COCKPIT EVACUATION LIGHT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (X)
